# SDR DALA2021091005369

- Difficulty date: March 13, 2020
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 82,181 hours, 15,942 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nac Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK A CRACK WAS NOTED ON STRUT #2 FWD UPPER SPAR. REFER TO ERA 585799-14AD. (LP 1528295)
